Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
warmxXxhearted

Acne back after 4-5 years acne free!

Recommended Posts

Hi all,
I didn't imagine that I would be back here posting on these forums again, but well.. here I am. I suffered with acne since the age of 11 (puberty hit hard) and wasn't able to take accutane until I was 14. I took it for 9 months and it was the best thing ever! I was then left with pitted acne scars, which meant the only way to clear those up was laser treatment. For my 18th birthday, I treated myself to fractional co2 laser resurfacing and it did wonders. It didn't even look like I had suffered from acne before or had the painful reminder of it. That was 3 years ago now.. and the only thing that's changed is coming of my birth control pill, as suffering from different symptoms . I was on Yasmin for a year, then changed to Gedagril for a few months. 
At first it was a few annoying pimples, the ones you get typically that linger for a day or so and can easily cover with make up. Now, it has started onto my back and scalp like it did those years a go. They are a lot bigger than usual, and more like boils, you know the painful ones that it doesn't matter how much concealer I put on you can see it. (well I think you can see it)
I don't really know why I'm posting this as I haven't seen my doctor about it yet until 26th May. I'm just worried that they will try and 'fob' me off like those years a go I went. I've been on so many tablets/ creams before when my acne was severe, that didn't work for me then, so will not work for now.
Anyone have any advice or an experience of this?
Thank you for listening
Laura

Link to comment
Share on other sites

Hey, Laura!

Coming off birth control can be hard in terms of acne. Give a few months until your body adjust to the changes. Also, I would see a doctor to find out how is your hormones going. Maybe you have PCOS and that's why the acne isn't going away.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×